# SDR A6WA201441449

- Difficulty date: April 23, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 26,404 hours, 26,333 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: S614414
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG BATTERY RIB CRACKED.  REPAIRED LT MLG BATTERY RIB IAW REO 601R-57-51-046 REV B.
